MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-723RNAL; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR

MEDTRONIC PUERTO RICO OPERATIONS CO. PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-723RNAL; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Model Number MMT-723RNAL
Medical Device Problem Codes Premature Discharge of Battery (1057); Mechanical Problem (1384); Connection Problem (2900); Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Hypoglycemia (1912)
Date of Event 06/15/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
 
Event or Problem Description
The customer reported via phone call that they had low blood glucose and ambulance took her to the hospital for a few hours.Blood glucose level at the time of hospital visit was 10 mg/dl.Customer was treated at hospital with intravenous drip.Customer reported that insulin pump received an unexpected restart alarm and motor error alarms.Customer stated that the reservoir did not lock into the insulin pump and they applied tape for security.There was a portion missing from the top of the reservoir compartment.Customer declined to troubleshooting for motor error, unexpected restart alarm and low blood glucose.Insulin pump will be returned for analysis.
 
Additional Manufacturer Narrative
Device passed the displacement test, rewind test, prime or a33 test and excessive no delivery test.The stop (idle) current and run current measurement tests are within specification.Device also passed self test, off no power alarm test and a21 error test.No a21 alarm noted during testing.Unable to perform the basic occlusion test, occlusion test and delivery accuracy test due to completely broken off reservoir tube lip.Unable to completed the functional testing or test for motor error alarm due to completely broken off reservoir tube lip.The motor was tested outside of the device and passed.The test p-cap and reservoir will not lock in place in the reservoir compartment due to completely broken off reservoir tube lip.Device also had a missing reservoir tube o-ring, cracked case at display window corner, cracked battery tube threads, cracked belt clip slot and a stained end cap sticker.Device uploaded properly using carelink.
 
Additional Manufacturer Narrative
Information related to event was incorrect in summary narrative and correct information provided with this report.
 
Event or Problem Description
It was reported that customer did not treated with a intravenous drip.The customer thinks the paramedics did not remove the insulin pump from body properly resulting in damage to the insulin pump.On (b)(6) 2020 the customer reported that insulin pump received an unexpected restart alarm and continues to experience motor error alarms.

Brand Name
PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-723RNAL
Common Device Name
PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
MDR Report Key10348525
Report Number2032227-2020-155372
Device Sequence Number16808023
Product Code OYC
UDI-Device Identifier00643169513129
UDI-Public(01)00643169513129
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/25/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberMMT-723RNAL
Device Catalogue NumberMMT-723RNAL
Device Lot NumberA1723RNALJ
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/07/2020
Initial Date Received by Manufacturer 07/24/2020
Supplement Date Received by Manufacturer08/12/2020
10/21/2020
Initial Report FDA Received Date07/31/2020
Supplement Report FDA Received Date08/13/2020
10/26/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNOMED INF SET, FRN-MMT-332-RSVR
Outcome Attributed to Adverse Event Hospitalization;
Patient Age62 YR
Patient Weight200